# SDR BIER950015

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3521S
- Make and model: Piper PA-31-350
- Aircraft serial: 317952107
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: 4981902
- Condition: Shorted
- Location: Cabin
- Part time: 5,541 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

BATTERY WAS DRAINED DOWN TO 22 VOLTS WITH MASTER ELECTRICAL SWITCH IN OFF POSITION.  DETERMINED CAUSE WAS MOISTURE BUILD-UP IN SWITCH CAUSING BATTERY DRAIN.  COMPLIED WITH PIPER SL 886 BY INSTALLATION OF SEALED SWITCH.
